# SDR ASOA20150902172V

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 36,765 hours, 28,650 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 145294264
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK.  RT ENGINE FWD LOWER YOKE IS CRACKED.  R & R RT LOWER FWD YOKE FITTING IAW EC5450-01172.  ACFT APPROVED FOR RETURN TO SERVICE.
